# SDR WX0A071913

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413508
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB DENTED OUT OF LIMITS ON UPPER SURFACE, STATION XHS 86.  REMOVED DAMAGE, FABRICATED FILLER, DOUBLER & HOT BONDED IAW SRM 51-70-2 PARA 13 PAGE 64, BOND TESTED GOOD IAW NDTSPM 05-10-002.001.  WEIGHT & BALANCED 2937 LBS ARM -12.90 WITHIN LIMITS IAW SRM 55-20-2 STEPS 11-12.
